# SDR AALA20161104001

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 24,178 hours, 9,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ball
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR SLIDE LOWER BALL IS NOT ENGAGED IN DOOR BRACKET.  REPOSITIONED DOOR SLIDE PACK IAW AMM AMM 25-66-01.
